Dr.Faustus

Member
  • Content count

    404
  • Joined

  • Last visited

About Dr.Faustus

  • Rank
    Moody li'l fucker....

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Man
  • Location
    Beirut

Recent Profile Visitors

2059 profile views
  1. Hey Dr. F.

    1. JustDucky

      JustDucky

      HEY ! Man have I ever missed your fun sense of humor in chat. I am so glad you are doing well

      i am taking a chat break for awhile but I was happy to see you back my friend

      take care of you 

      D

  2. I have petitioned for the classic ROFL from the old yahoo days. I could watch that little creature giggling and kicking his feet for hours and hours. Think about it, seriously. The other option is, me chatting..... 'I suggest we pacify the SOB, Jim' -Star Trek (The Unexpurgated Version) Just a thought.
  3. Debian Wheezy? been slacking so long I lost touch with the Debian project for mucho months..... Nice work , VE
  4. Another two cents? I thought dopa had some really solid points. Instead of this mod/user conundrum, tho? I thought it might add some food for thought to : Treat people like you want to be treated , fetishes or no........? Be part of a solution, not part of a problem...... shit like that works wonders. If only I could do it regularly
  5. Salutes Ducks AND her car.....tho I hate car fetishism......
  6. Feeling dumb and kicking ourselves solves nothing. Not that we don't feel it but lots of smart people told me to lay off kicking myself for a volatile and impulsive disease. Like , uh.....one of the symptoms is impulsiveness, and you wonder why you're impulsive? Go a bit easier on yourself, get to the doc and get straightened out. Your description sounds too close to home for me. Quitting lith cuz I couldn't deal with the side effects for so little benefit.....went unmedded, drank......went back to lamictal, and once or twice? tapered too quick cuz , yeah I couldn't refill or afford it. The Lamictal gave me twitches and electric shocks in my body really fast. No convulsions..... Keep in mind too that booze hangovers, is basically withdrawal. Its a strange drug that produces hangovers after one night out, but it does. So lamictal w/d and a hangover....? I hear that to get back with the lamictal you have to titrate again. You pdoc will answer that though for sure. Right now, you're on an icy road going 75mph and hoping slamming on the brakes might stop more damage. But cars on ice don't stop when you do that....they skid. Not to mention that the panic of the driver makes it worse. Like I said, its almost hearing my own story over again. Heres to getting things straightened out....keep us posted.
  7. Really good questions and answers raised here, and lots of good ideas. Only you know whether or not disclosure is possible. Some have, some have not, some need to and some need not to. As for maintenance, the safest route is time off. With affective disorders, we can't guarantee where or when we will veer off the road. So finding any means necessary is real important now. Doctors notes may be necessary and a decent doc of any kind will understand and oblige you I'm guessing? However moral we see ourselves, there are times too when an outright lie becomes necessary. Hoping it doesn't get to that point, but as a last ditch effort to get time off? I wouldn't hesitate as my last option. It's your livelihood or total honesty, well, not a hard choice in the real world. Thought that sucks cause we have to remember a lie. The truth is kinda imprinted there without any effort. Keep us posted.
  8. You can work with mania sometimes. The chances of losing your job tend to be much much higher though In my experience anyways...... "Did you bitchslap the client?" "Me? bitchslap a client? Hell, no...I would never...well, no, I,actually yeah, I did...repeatedly.....YOU GOT A PROBLEM WITH THAT? YOU"RE NEXT BOSSMAN!!!" What? fired? oh........... sigh
  9. I'd have to go a bit against the grain here. Having just been thru a mania, mixed, and now I think DP and crash on top of adjusting and unadjusting to a bad med combo? I found my supervisor was understanding about such things and demanded in a sense we tell them anything when hired that might impact performance. I nor she told the Director however and this supervisor was pretty clever in making better excuses than me at times. Of course this person had MI in their family, and although they claim they are sane, they have all the markings of a Naricissitic Personality Disorder. If we start to talk about bad med reactions Im having it quickly becomes about her hair. Again this is an exception very often. You know the people you work with. Like your position, mine involves both semi manager abilities and high profile clients so a lot is at stake for the company. But too many people report that they can't do this at their job. Which I understand. This is the first job that didn't just say, OH, GREAT, well NOT OUR PROBLEM and showed me the door after episodes involving work. Its a hard call. You have the facts, just think carefully before doing it if indeed it is a possibility. If not, anything that helps you 'show up' and keep as even as possible? Will just have to work. Check the real meds you are on, many of them also get rx ed for migraines and nerve pain? Whatever the rx reason they can and do fuck up our brains sometimes.....telling them its a bad med reaction can work wonders. So can taking advantage of any chances to slack off and not have to go in......wherever they arise. Not looking forward to tomorrow myself. Its been hard enough showing up for myself alone in a room on the weekend. And luck offered me a four day weekend quite by accident, and I'm still so not ready. Remember though that once we get to work? Things have a way of carrying on almost by rote. Any and all the advise above, it it works use it. Keep us posted.
  10. Para, Frere Jacque, Frere Jacque, DORMEZ-VOUS???? We were both talking a lot over the weekend, was it the weekend? yeah I guess. And well? what scares me is that dx or no? Our BP can kindle. I know, for all the pundits waiting to pounce that 'kindling' is a debatable topic.....meh. My lifelong BP1 kindled and hasn't stopped kindling. So, Im thinking yeah, a pdoc visit is ESSENTIAL? Cause we seem to be spiralling at the same time, and well, the symptoms BF mentioned??? Can cross the line really. Have you considered the possibility of Mania, and this is only the wonderful starshine beginning? that things could get really bad. Yeah, of course you have.... See pdoc and don't hold anything back. Really. Nothing. I always thought hypo was the fun and kinda manageable mania.....the lines in sand are in books, not in lives. Either way the rx falls.....pdoc is a must. I've toyed with scheduling and cancelling with pdoc all week. The mild hallucinations began to day. Yeah, so I gotta listen to my own shit too......I got out the biz card for my doc, and I'm calling on lunch break tomorrow. So my mind says today....I gotta do it tomorrow tho, so I gotta do it before, well.......you know. It's all just too damn much fun though, aint it, for the most part. As folks advised .....stop it before your life is a Rock n Roll circus, complete with midgets, heroin, cars in swimming pools, thousands in debt and vomiting in a Holiday Inn toilet in a town you don't know the name of Sigh. We know what we gots to do. Problem is we don't do it. I'll got to pdoc if you will? Keep us posted, my thoughts are with you. We'll kick this shit in the teeth. Peace
  11. I wish lith was the miracle drug for me. It wasn't weight so much as kidney and GI tract issues. Like a good patient I went through a pissing and sharting hell to be honest. And the result was minimal in terms of BP. D/C off lithium, I barely remember it. It is something most people barely notice really. Its a natural salt. Other meds can really do us over? but lith is easy to D/C, ime Lamictal so far is my miracle drug. Side Effects? what are they? And of Doc said to add LOW amounts of lith, well I would consider it....when it makes my life revolve around bathrooms and a borderline eating disorder? No thank you. Good luck, you should be fine. As usual in life , YMMV.....but......any problems , thats why pdoc is there. And its up to us to decide standard of living issues. Like what side effects am I willing to put up with. It varies, but it don't mean one person's reason is invalid. Weight, tics, nausea, grogginess? sooo individual. I almost never say this, to me, or anyone? You'll be fine? heh Peace
  12. Short answer? No. If you look up almost every med though, they tend to have an 'instant death' syndrome warning on the packaging which is mostly a CYA clause for pharma companies. So saying 'no' is not taking into account what meds can supposedly do, even though that would be a fluke of tremendous proportions and wouldn't even require alcohol. That being said, folks tend to lean on the cautious side when discussing alcohol and meds. It has been known to , and quite easily does: fuck with moods, complicate med interactions (even in small amounts), have paradoxical reactions to meds and so forth. It also doesn't play well with MI as a general rule. It tends to be too volatile in its effects. Exercise caution if you 'must' drink and med, and give it a miss if don't feel have the 'occasional ' drink is all that important? That's would be a longer answer. cheers
  13. Interesting tangent......anyone read Sophie's Choice by Patron Saint of Depression, William Styron? Don't know if he is being historically correct or misinformed or ...? Nathan is diagnosed as schizophrenic with a speed addiction. Re reading the book, he has all the hallmarks of BP, both drug induced and non....? Back in the forties , when the book takes place, almost every MI fell under the SA dx.....